I keep wondering if anyone else had opposite reactions to some medications? Like the welbutrin which was supposed to get me up and moving but instead knocked me out. or the focalin and concerta which were supposed to help me to focus but made my head a trainwreck.. or the seroquel that was supposed to sedate me and kept me up like crack.. the list goes on and I just want someone else to say something like this has happened to them so I don't feel like such a freak!! LOL!!:P
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...